# SDR 2025F00030

- Difficulty date: February 3, 2025
- Submitted: February 3, 2025
- Operation: General aviation
- Aircraft: N829QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000072
- Aircraft time: 3,198 hours, 1,888 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: 35L01770106
- Part serial: 1726873
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 3,198 hours, 1,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H THRUST REVERSER HAS CORROSION ON UPR BUCKET ASSEMBLY. REFERENCE SAFRAN REPAIR SCHEME NO. 907-623, REV B, DATED 01/03/2024.
